# SDR SWIA202264091

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,208 hours, 39,453 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:ON APPROACH NOT IN ICING CONDITIONS EICAS POSTED MESSAGE OF R WSHLD HEAT. FOLLOWED QRH AND MESSAGE IMMEDIATELY RETURNED. SELECTED R WSHLD SWITCH TO OFF AND NOTED ARCING BETWEEN THE PANES. APPROX 20? OF LENGTH. / C: MEL 30-41-1B / CAT C DUE 02-09-22 / NOTE: MX ACTION C/W / ON APPROACH NOT IN ICING CONDITIONS EICAS POSTED MESSAGE OF R WSHLD HEAT. FOLLOWED QRH AND MESSAGE IMMEDIATELY RETURNED. SELECTED R WSHLD SWITCH TO OFF AND NOTED ARCING BETWEEN THE PANES. APPROX 20Â€? OF LENGTH.    (FILED-CLOSED)   COMPLIED WITH TASK CARD 56-220-1000-SKY FOR THE REMOVAL AND REPLACEMENT OF THE R/H WINDSHIELD.  LEAK CHECK GOOD.
